MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR XT-27 STD STRAIGHT 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR XT-27 STD STRAIGHT 150CM; CATHETER, PERCUTANEOUS
Catalog Number M003XT2750810
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the physician followed the standard procedure to place the subject catheter, and no resistance was encountered throughout the process.However, while reviewing the x-ray, they noticed an abnormal spot, which was later identified as the tip of the subject catheter appearing uneven (possibly cracked).The patient remained clinically stable.The procedure was completed successfully.No additional information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the catheter shaft was seen to be flat/crushed and kinked/bent in numerous areas along the catheter shaft.The outer layer of the shaft at the tip was detached and the marker band was exposed.The marker band was seen to be attached.A functional inspection was not performed.The reported 'catheter tip broken/fractured during use' was confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that while reviewing the x-ray, they noticed an abnormal spot, which was later identified as the tip of the catheter appearing uneven (possibly cracked).During analysis, the catheter shaft was seen to be flat/crushed and kinked/bent in numerous areas along the catheter shaft.The outer layer of the shaft at the tip was detached and the marker band was exposed.The marker band was seen to be attached.Based on a review of all available information and the analysis of the returned device it is probable that the catheter shaft was damaged during manipulation during navigation to the target vessel, the extent of the damage noted to the distal tip is indicative of excessive pull/push force exerted on the device during use.An assignable cause of procedural factors will be assigned to the as reported and as analyzed 'catheter tip broken/fractured during use' as well as the as analyzed 'catheter shaft kinked/bent' and 'catheter shaft flat/crushed' will be assigned procedural factors as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and anatomical factors during use, the product performance was limited.

Brand Name
EXCELSIOR XT-27 STD STRAIGHT 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23791754
Report Number3008881809-2025-00705
Device Sequence Number10465190
Product Code DQY
UDI-Device Identifier04546540698131
UDI-Public(01)04546540698131(17)280421(10)25551668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K113778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003XT2750810
Device Lot Number25551668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale